e-ISSN:0976-5166
p-ISSN:2231-3850


INDIAN JOURNAL OF COMPUTER SCIENCE AND ENGINEERING

Call for Papers

Apr 2019 - Volume 10, Issue 2
Deadline: 5 Apr 2019
Notification: 15 Apr 2019
Publication: 30 Apr 2019

June 2019 - Volume 10, Issue 3
Deadline: 5 June 2019
Notification: 15 June 2019
Publication: 30 June 2019

Indexed in

ABSTRACT

Title : 0-EDGE MAGIC LABELING FOR SOME CLASS OF GRAPHS
Authors : J. Jayapriya, K. Thirusangu
Keywords : Graph labeling, 0-Edge Magic Labeling.
Issue Date : Jun-Jul 2012
Abstract :
A graph labeling is an assignment of integers to the vertices or edges or both subject to certain conditions. Labeled graphs are becoming an increasingly useful family of Mathematical Models from abroad range of applications. The graph labeling problem that appears in graph theory has a fast development recently. This problem was first introduced by Alex Rosa in 1967. Since Rosa's article, many different types of graph labeling problems have been defined around this. This is not only due to its mathematical importance but also because of the wide range of the applications arising from this area, for instance, x-rays, crystallography, coding theory, radar, astronomy, circuit design, and design of good Radar Type Codes, Missile Guidance Codes and Convolution Codes with optimal autocorrelation properties and communication design. An enormous body of literature has grown around the subject in about 1300 papers. They gave birth to families of graphs with attractive names such as graceful, Harmonious, felicitous, elegant, cordial, magic, and antimagic, bimagic and prime labeling etc. A useful survey to know about the numerous graph labeling methods is the one by J.A. Gallian recently [2011].All graphs considered here are finite simple and undirected.
Page(s) : 425-427
ISSN : 0976-5166
Source : Vol. 3, No.3